# SDR AWXA200600888

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 61,410 hours, 38,276 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 9189
- Condition: Failed
- Location: E/E Bay
- Part time: 40,504 hours, 25,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 790 - LG 7289346 - CREW REPORTED ALTERNATE EQUIPMENT COOLING LIGHT ILLUMINATED IN CRUISE.  MAINTENANCE REMOVED AND REPLACED THE ALTERNATE COOLING BLOWER PER MM 21-58-12-4, OPS CHECK GOOD.
